# SDR N6WA2016013101

- Difficulty date: January 31, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 32,627 hours, 23,359 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF SOMETHING ELECTRICALLY HOT ON THE FLIGHT DECK.  INSPECTED FLIGHT DECK FOR ANY SIGNS OF ELECTRICAL OVERHEAT & ANY BURNING SMELL IAW AMM 05-21-00.  NO DEFECTS NOTED AT THIS TIME.
